On solutions of differential-functional equations of neutral type

  • R.I. Kachurivsky Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereschenkivska str., 01601, Kyiv, Ukraine
Keywords: differential-functional equation, bounded solution, sequential approximations
Published online: 2011-12-29

Abstract


We obtain sufficient conditions for existence of continuously differentiable solutions of differential-functional equations of neutral type with linear deviations of the argument bounded on $t\in\mathbb{R}^-$. We also investigate the structure of these solutions.

How to Cite
(1)
Kachurivsky R. On Solutions of Differential-Functional Equations of Neutral Type. Carpathian Math. Publ. 2011, 3 (2), 77–82.